# SDR SWAA2015051939845

- Difficulty date: April 3, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 7530255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CARGO TIE DOWN TRACK CORRODED AT BS 500C+16, RBL 14.  R & R TRACK IAW SRM.
